Relatively compact spaces and separation properties
Aleksander V. Arhangel'skii; Ivan V. Yashchenko
Commentationes Mathematicae Universitatis Carolinae (1996)
- Volume: 37, Issue: 2, page 343-348
- ISSN: 0010-2628
Access Full Article
topAbstract
topHow to cite
topReferences
top- Arhangel'skii A.V., Hamdi M.M. Gennedi, Foundations of the theory of relative topological properties, General Topology. Spaces and mappings. MGU Moscow (1989), 3-48. (1989)
- Engelking R., General Topology, (1987), PWN Warsawa. (1987)
- Herrlich H., Ordnugsfähigkeit total-diskontinuierlicher Räume, Math. Ann. 159 (1965), 77-80. (1965) MR0182944
- Jones F.B., Hereditary separable, non-completely regular spaces, Topology Conf., Virginia Polytechnic Inst. and State U. 1973, Springer Lecture Notes in Mathematics 375 (1974), 149-152. (1974) MR0413044
- Porter J.R., Woods R.G., Extensions and Absolutes of Hausdorff Spaces, Springer-Verlag (1988). (1988) Zbl0652.54016MR0918341
- Ranchin D.B., On compactness modulo ideal, DAN SSSR (1972), 202 761-764. (1972) MR0296899